• Call Us+91-9216325808
  • Email us bdm@dmpharmaglobal.com

A-COLD FORTE

HOME / A-COLD FORTE
BRAND NAME
A-COLD FORTE
COMPOSITION

Cetirizine 5 mg, Phenylephrine 5 mg, and Paracetamol 325 mg Tablets: The composition of cetirizine, phenylephrine, and paracetamol is specially formulated for the treatment of the common cold, viral flu, nasal congestion, throat pain, body pain, headache, and allergic reactions. It gives a faster effect and longer relief from the symptoms. Cetirizine works as an … Continue reading A-COLD FORTE →

PACKING TYPE
BLISTER
PACKING SIZE
20X10 B

Product Description

Cetirizine 5 mg, Phenylephrine 5 mg, and Paracetamol 325 mg Tablets: The composition of cetirizine, phenylephrine, and paracetamol is specially formulated for the treatment of the common cold, viral flu, nasal congestion, throat pain, body pain, headache, and allergic reactions. It gives a faster effect and longer relief from the symptoms.

Cetirizine works as an anti-allergen and helps in reducing the symptoms of runny nose, sore throat, and sneezing. Phenylephrine works as an anti-congesting, which helps in opening the nasal passage and makes breathing easier. Paracetamol is well known for its effect on the treatment of high fever, headache, and body pain. Together, it is a miraculous formula that gives fast relief and recovery from cold symptoms.

Benefits of Cetirizine 5 mg, Phenylephrine 5 mg, and Paracetamol 325 mg

 It is a very effective combination, and for the treatment of colds, it’s a savior. It comes in an oral formulation that is easy to take, and there are several other benefits as we have mentioned below.

  1. Gives relief from continuous sneezing, a runny nose, and allergic symptoms.
  2. Helps in the reducing nasal congestion and stuffiness 
  3. Works efficiently on headaches, body pain, colds, and high fever
  4. May reduce discomfort caused by multiple cold symptoms occurring together.
  5. Convenient tablet formulation for oral administration.

Common Side Effects of Cetirizine 5 mg, Phenylephrine 5 mg, and Paracetamol 325 mg

The medicine works very well and effectively in the treatment of cold and allergy-related symptoms. But sometimes people may experience side effects related to it, such as: 

  1. Drowsiness or tiredness
  2. Dry mouth, headache, and nausea
  3. Insomnia, mild dizziness, or imbalance
  4. Heart palpitations: consult a doctor as soon as possible to make sure it’s not related to a cardiac issue

Precautions to Use

The effect of medicine completely relies on your current medical condition, so it’s essential to consult a doctor first and then start taking this medicine, as it can cause some serious side effects: 

  1. Inform your doctor about your health, kidney, liver, and thyroid health
  2. If you are taking any medicine, inform them as well
  3. If you are a pregnant woman or breastfeeding, it’s crucial to inform the doctor.
  4. If you have diabetes and glaucoma, avoid or take only under professional care.

Directions for Use

It’s important to consume the medicine as prescribed by the doctor to get complete and proper benefits.

  1. Always eat something prior to taking the medication.
  2. Always swallow the tablet instead of crushing, chewing, or mixing it in water.
  3. Don’t finish the missed dosage later since it might cause an overdose.
  4. Don’t start or stop medication on your own; see a doctor first. 

Storage Instructions

Maintaining appropriate conditions for the tablets helps it keep them safe and protect it from getting damaged.

  1. Store medicine according to the prescribed temperature
  2. Protect medicine from direct sunlight and too much heat.
  3. Keep it unreachable for the kids.
  4. Consume it before the expiry date
  5. Until use, keep the tablets in their original packaging.

 

Have Any Query?

    Call Us Whats App Send Enquiry